# SDR USAA060984

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 43,459 hours, 43,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, FWD CARGO DOOR FWD FRAME AT STA 440 AT LOWER DOORSTOP FOOTPRINT.  TRIMMED OUT DAMAGE IN FRAME WEB, INSTALLED FRAME DOUBLERS IAW EA 97942, DEFECT SIZE: .5".
